# SDR UPS203027

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON TOP OF FUEL TANK AT STATION 850 TO 745, LBL 1 TO 24 AND WL 204 TO 190.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED IAW UPS EO 727-57-1347.
